| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Joint locking (2672)
Type of Reportable Event
Serious Injury
Event or Problem Description
The provider/patient reported the following: the doctor has advised a break from her aligners because her jaw is inflamed.The patient is a clencher and is having the jaw pain from it/the aligners.
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as an mdr since the provider/patient reported symptoms or physiological condition related to temporomandibular disorder (tmd).